# SDR SWIA20230223

- Difficulty date: February 23, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 41,623 hours, 39,861 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN RH W/W, BRAKE PRESSURE TRANDUCER'S FWD HYD LINE MOUNTING BRACKET IS CRACKED (MARKED).     (C-CHECK RO 4/5/2023)    REPLACED RH MLG UPPER W/W BRAKE PRESSURE TRANSDUCERS FWD HYD MOUNTING BRACKET. REF CRJ200 SRM 51-42-06 AND REF DWG 601R75261 REV -N. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
